# SDR 2007UALA00805

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 32,263 hours, 3,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENGY LIGHT ON DOOR 4R IS INOP.  REPLACED WITH SERVICEABLE DOOR 4R EMERGENCY LIGHT.  OP CHECKS OK FOR SERVICE.
